MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR TRIPOLAR 90 SUCTION ELECT; Electrosurgical, Cutting & Coagulation & Accessories

DePuy Mitek LLC US VAPR TRIPOLAR 90 SUCTION ELECT; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 225028
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); Blister (4537)
Date of Event 09/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified arthroscopic surgical procedure, while using an unknown three-pole electrode device, the surgeon manually adjusted the power of the equipment to its maximum level, which resulted in water spraying at a very high temperature, directly impacting the patient's operated arm.It was further reported that the hot fluid caused a superficial burn on the first layer of the skin, accompanied by the formation of blisters in the affected area.It was reported that, at the end of the surgery, the injured area would be covered using a special dressing for burns.It was reported that the patient was stable with burns.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: since the complaint device was discarded, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review: given that no part number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the part number becomes available, the mre review will be performed.

Brand Name
VAPR TRIPOLAR 90 SUCTION ELECT
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50786659
Report Number1221934-2026-04160
Device Sequence Number10515653
Product Code GEI
UDI-Device Identifier10886705023103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225028
Device Lot NumberU2508005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale